MathSciNet Relay Station
MathSciNet bibliographic data
MR2547633 (2010h:76091) 76L05
Pandey, Manoj; Sharma, V. D. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009), no. 3, 401–418.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement